# SDR AMTA200301017

- Difficulty date: July 31, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT P4A DOOR SKIN UPPER AFT CORNER BENT.  REPAIRED DOOR SKIN IAW ER/A L10-52R-5255.  (M)
